EconBiz - Find Economic Literature
    • Logout
    • Change account settings
  • A-Z
  • Beta
  • About EconBiz
  • News
  • Thesaurus (STW)
  • Academic Skills
  • Help
  •  My account 
    • Logout
    • Change account settings
  • Login
EconBiz - Find Economic Literature
Publications Events
Search options
Advanced Search history
My EconBiz
Favorites Loans Reservations Fines
    You are here:
  • Home
  • Search: subject:"Clique partitioning problem"
Narrow search

Narrow search

Year of publication
Subject
All
Clique partitioning problem 3 Mathematical programming 3 Mathematische Optimierung 3 Theorie 2 Theory 2 Branch and Bound 1 Branch and bound 1 Branch-and-Bound 1 Clustering 1 Combinatorial optimisation 1 Community detection 1 Exact solution 1 Fixed set search 1 GRASP 1 Ganzzahlige Optimierung 1 Graph theory 1 Graphentheorie 1 Graphs 1 Heuristics 1 Heuristik 1 Integer programming 1 Linear programming 1 Metaheuristics 1 Modularity 1 Polyhedral combinatorics 1 Simulated annealing 1 Upper bounds 1
more ... less ...
Online availability
All
Free 2 Undetermined 1
Type of publication
All
Article 3
Type of publication (narrower categories)
All
Article in journal 3 Aufsatz in Zeitschrift 3
Language
All
English 3
Author
All
Belyi, Alexander 1 Jovanovic, Raka 1 Kurbatski, Alexander 1 Letchford, Adam N. 1 Ratti, Carlo 1 Sanfilippo, Antonio 1 Sobolevsky, Stanislav 1 Sørensen, Michael 1 Voß, Stefan 1
more ... less ...
Published in...
All
European journal of operational research : EJOR 1 Mathematical methods of operations research : ZOR 1 Operations research letters : a journal of INFORMS devoted to the rapid publication of concise contributions in operations research 1
Source
All
ECONIS (ZBW) 3
Showing 1 - 3 of 3
Cover Image
New facets of the clique partitioning polytope
Letchford, Adam N.; Sørensen, Michael - In: Operations research letters : a journal of INFORMS … 59 (2025), pp. 1-4
Persistent link: https://www.econbiz.de/10015358864
Saved in:
Cover Image
Subnetwork constraints for tighter upper bounds and exact solution of the clique partitioning problem
Belyi, Alexander; Sobolevsky, Stanislav; Kurbatski, … - In: Mathematical methods of operations research : ZOR 98 (2023) 2, pp. 269-297
Persistent link: https://www.econbiz.de/10014423853
Saved in:
Cover Image
Fixed set search applied to the clique partitioning problem
Jovanovic, Raka; Sanfilippo, Antonio; Voß, Stefan - In: European journal of operational research : EJOR 309 (2023) 1, pp. 65-81
Persistent link: https://www.econbiz.de/10014290389
Saved in:
A service of the
zbw
  • Sitemap
  • Plain language
  • Accessibility
  • Contact us
  • Imprint
  • Privacy

Loading...